MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AAB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight and ethnicity: unknown/ not provided.Explant date: not applicable, as lens was not explanted.(b)(6).Device evaluation: the product testing could not be performed as the product was not returned (the lens remains implanted).The reported complaint cannot be confirmed.Manufacturing record evaluation: based on the manufacturing records review, and historical complaint review, there is no indication of a product malfunction or product quality deficiency.No nonconformity report, documentation or labeling changes, and escalations are required conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during a routine phacoemulsification, at the irrigation/aspiration segment after intraocular lens (iol) implantation, the doctor noticed a shard of the optic part of the iol had broken off.However, the shard was not found in the eye later on.The lens remains implanted.The doctor planned to observe and no surgical intervention was performed.No other information was provided.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11807824
Report Number2648035-2021-07788
Device Sequence Number11622101
Product Code HQL
UDI-Device Identifier05050474548664
UDI-Public(01)05050474548664(17)241005
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model NumberAAB00
Device Catalogue NumberAAB0000200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1